# SDR SWAA106438

- Difficulty date: October 18, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 73,645 hours, 61,253 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND R2 DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED ADN REPLACED CHARGER PER MM.
